Alert archive / North Dakota / River Flood Warnings in 2010

River Flood Warning 21, NWS Bismarck, ND

June 17, 2010Ward County, North Dakota

NWS Bismarck, ND issued this river flood warning at Jun 17, 2010, 7:47 PM CDT for Ward County, North Dakota. It took effect at Jun 18, 2010, 6:54 AM CDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2010, 7:47 PM CDT (00:47 UTC)
In effect from
Jun 18, 2010, 6:54 AM CDT
Expired
Jun 19, 2010, 10:51 AM CDT
In force
28 hr
Issued by
NWS Bismarck, ND
Flood severity
Minor

County Ward County, ND

The river

Written for the forecast point Souris River at Logan (LGNN8).

Action stage
1535 ft
Minor stage
1536 ft
Moderate stage
1538 ft
Major stage
1540 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

080 
WGUS43 KBIS 180047
FLWBIS
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
747 PM CDT THU JUN 17 2010

...THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NORTH DAKOTA... 

  SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
FOR THE SOURIS RIVER BASIN INCLUDING LOGAN...MINOR FLOODING IS 
FORECAST.

.AS A RESULT OF HEAVY RAINFALL OF 2 TO 5 FIVE INCHES UPSTREAM OF 
LOGAN...THE SOURIS RIVER AT LOGAN IS FORECAST TO RISE ABOVE MINOR 
FLOOD STAGE OF 34 FEET BY FRIDAY MORNING...AND CONTINUE RISING TO 
NEAR 35.6 FEET FRIDAY AFTERNOON.


NDC101-190047-
/O.NEW.KBIS.FL.W.0021.100618T1154Z-100620T1221Z/
/LGNN8.1.ER.100618T1154Z.100618T1800Z.100619T0021Z.NO/
747 PM CDT THU JUN 17 2010

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A 

* FLOOD WARNING FOR 
  THE SOURIS RIVER AT LOGAN
* FROM TOMORROW MORNING UNTIL TOMORROW EVENING
* FLOOD STAGE IS 34.0 FEET 
* FORECAST...THE SOURIS RIVER AT LOGAN IS FORECAST TO RISE 
  ABOVE MINOR FLOOD STAGE OF 34 FEET BY FRIDAY MORNING...AND 
  CONTINUE RISING TO NEAR 35.6 FEET FRIDAY AFTERNOON.
* IMPACT...AT 35.0 FEET...FLOOD DAMAGE BEGINS.

&&


             FLD  OBSERVED     24 HR  FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME  CHG   FRI    SAT    SUN    MON    TUE

SOURIS RIVER BASIN
 LOGAN        34   M      M       M   34.2   27.0   25.2   23.7   23.0

$$
2 follow-up statements
965 
WGUS83 KBIS 190224
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
924 PM CDT FRI JUN 18 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY 
  SOURIS RIVER AT SAWYER AFFECTING WARD COUNTY 
FOR THE SOURIS RIVER BASIN INCLUDING LOGAN...SAWYER...MINOR FLOODING 
IS FORECAST.

.RECENT HEAVY RAIN IS MAKING ITS WAY INTO THE SOURIS RIVER DOWNSTREAM 
OF MINOT.  CURRENT ESTIMATES OF RUNOFF SUGGEST THAT THE RIVER GAUGES AT 
LOGAN AND SAWYER WILL APPROACH OR SLIGHTLY EXCEED FLOOD STAGE LATE TONIGHT 
OR EARLY SATURDAY MORNING. GIVEN THE CLOSE PROXIMITY OF THE HEAVIEST RAINFALL 
TO LOGAN AND SAWYER...THIS SHOULD BE A SHORT TERM EVENT WITH THE RIVER TURNING AROUND QUICKLY AND GOING BACK BELOW FLOOD STAGE DURING THE MORNING OR EARLY
AFTERNOON ON SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS... 

SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 

A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC101-200224-
/O.EXT.KBIS.FL.W.0021.000000T0000Z-100620T1800Z/
/LGNN8.1.ER.100619T0600Z.100619T0600Z.100619T0600Z.NO/
924 PM CDT FRI JUN 18 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER AT LOGAN.
* AT 2:00 PM FRIDAY THE STAGE WAS 33.8 FEET. 
* FLOOD STAGE IS 34.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE LATE 
  TONIGHT OR EARLY SATURDAY...THEN FALL BELOW FLOOD STAGE SATURDAY 
  MORNING.
* IMPACT...AT 34.0 FEET...BOTTOMLANDS TAKE ON WATER.

&&

             FLD  OBSERVED     24 HR  FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME  CHG   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 LOGAN        34 33.8 FRI 2 PM  N/A   29.2   27.3   26.1   25.4   24.6

$$

NDC101-200224-
/O.EXT.KBIS.FL.W.0022.100619T0500Z-100620T2200Z/
/SWRN8.1.ER.100619T0500Z.100619T0600Z.100619T1000Z.NO/
924 PM CDT FRI JUN 18 2010

THE FLOOD WARNING CONTINUES FOR
  THE SOURIS RIVER AT SAWYER.
* AT  4:00 PM FRIDAY THE STAGE WAS 18.8 FEET. 
* FLOOD STAGE IS 22.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE TONIGHT AND CREST SATURDAY 
  MORNING. THE RIVER WILL QUICKLY FALL TO BELOW FLOOD STAGE BY SATURDAY 
  AFTERNOON.
* IMPACT...AT 22.0 FEET...COULEES AND FARMLAND WILL BEGIN TO FLOOD. 
  SEVERAL HOMES IN THE IMMEDIATE VICINITY WOULD BE AFFECTED ABOVE 22 
  FEET. THE TOWN IS JUST TO THE SOUTH OF THE GAGE SITE AND 4 FEET 
  LOWER IN ELEVATION. EXACT LEVEL FOR HOME DAMAGE IS UNKNOWN.

&&

             FLD  OBSERVED     24 HR  FORECASTS (7PM)
LOCATION     STG  STG DAY/TIME  CHG   SAT    SUN    MON    TUE    WED

SOURIS RIVER BASIN
 SAWYER       22 18.8 FRI 4 PM  N/A   20.3   16.7   13.6   12.7   12.2

$$
TWH
380 
WGUS83 KBIS 191551
FLSBIS
FLOOD STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
1051 AM CDT SAT JUN 19 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN NORTH 
DAKOTA...
 
  SOURIS RIVER AT LOGAN AFFECTING WARD COUNTY
FOR THE SOURIS RIVER BASIN INCLUDING LOGAN...MINOR FLOODING IS 
FORECAST.

. THE STAGE AT LOGAN IS FORECAST TO REMAIN STEADY JUST BELOW FLOOD 
BEFORE STEADILY FALLING OVER THE NEXT SEVERAL DAYS. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...


SAFETY MESSAGE...DO NOT DRIVE INTO AREAS WHERE WATER TOPS THE 
ROADWAY. TURN AROUND...DON'T DROWN. AVOID DRIVING ON FLOODED ROADS. 


A FOLLOW-UP PRODUCT WILL BE ISSUED.

&&

NDC101-191621-
/O.CAN.KBIS.FL.W.0021.000000T0000Z-100620T1800Z/
/LGNN8.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1051 AM CDT SAT JUN 19 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SOURIS RIVER AT LOGAN.
* AT  2:00 PM FRIDAY THE STAGE WAS 33.8 FEET. 
* FLOOD STAGE IS 34.0 FEET. 
* THE RIVER CRESTED BELOW FLOOD STAGE AT 33.8 FEET.  THE 
  RIVER WILL FALL TO 27.1 FEET BY .

&&


             FLD  OBSERVED     24 HR  FORECASTS (7AM)
LOCATION     STG  STG DAY/TIME  CHG   SUN    MON    TUE    WED    THU

SOURIS RIVER BASIN
 LOGAN        34 33.8 FRI 2 PM   MM   27.1   25.5   25.4   25.6   25.6

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this river flood warning went out at Jun 17, 4:31 PM CDT, 3 hours 16 minutes earlier.

Area forecast discussion, Jun 17, 4:31 PM CDT, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
431 PM CDT THU JUN 17 2010

.SHORT TERM...TODAY THROUGH SUNDAY NIGHT
AS THE MODELS FORECAST A SURFACE LOW AND UPPER LEVEL TROUGH ARE
LIFTING NORTH AND SHOULD BECOME NEARLY STATIONARY OVER SOUTHERN
CANADA ON FRIDAY. THIS WILL SHIFT THE STRONG THUNDERSTORM ACTIVITY
NORTH...BUT STRONG WINDS WILL DEVELOP ACROSS THE STATE TONIGHT AND
CONTINUE THROUGH THE DAY ON FRIDAY. WILL KEEP A CHANCE OF PRECIP
IN THE FORECAST ON FRIDAY DUE MOISTURE WRAPPING AROUND THE NEARLY
STATIONARY LOW. A TRANSITORY UPPER LEVEL RIDGE WILL MOVE INTO THE
AREA ON SATURDAY...BUT DUE TO THE ABUNDANCE OF MOISTURE THAT
FROM RESCENT RAINS...EXPECT TO SEE SOME POTENTIAL INSTABILITY AND
CONSEQUENTLY WILL KEEP A CHANCE OF THUNDERSTORMS IN THE FORECAST
THROUGH THE WEEKEND. TEMPEPERATURES WILL BE BELOW NORMAL ON FRIDAY
BUT A WARMING TREND WILL DEVELOP THROUGH THE WEEKEND PRELIMINARY
TO THE NEXT UPPER LEVEL TROUGH.

.LONG TERM...MONDAY THROUGH THURSDAY
ANOTHER UPPER LEVEL TROUGH WILL MOVE INTO THE AREA ON
MONDAY...WITH THE USUAL SURFACE LOW DEVELOPING IN THE LEE OF THE
ROCKIES THEN MOVING INTO THE PLAINS. CONSEQUENTLY...WILL SEE
SOUTHERLY LOW LEVEL FLOW DEVELOP WHICH WILL ADVECT MOISTURE AND
WARM AIR INTO THE REGION. FOR NOW WILL GO WITH A CHANCE OF
THUNDERSTORMS MONDAY INTO TUESDAY. THE NEXT UPPER LEVEL TROUGH
WILL MOVE INTO THE AREA ON THURSDAY BRINGING YET ANOTHER CHANCE OF
PRECIPITATION TO THE AREA.

.HYDROLOGY...HEAVY RAIN FROM THE THUNDERSTORMS NOW MOVING THROUGH
NORTHWEST AND NORTH CENTRAL NORTH DAKOTA HAS CAUSED SOME FLOODING
IN THE AREA. A FLASH FLOOD WATCH CONTINUES TO BE IN EFFECT UNTIL
AROUND MIDNIGHT ALTHOUGH IT APPEARS THAT THE BETTER CHANCE OF
HEAVY RAIN IS SHIFTING TO NORTH CENTRAL ND.

.AVIATION...THUNDERSTORMS WITH STRONG WINDS...HEAVY RAIN...HAIL...
AND LIGHTING WILL CONTINUE MAINLY IN THE NORTHWEST AND NORTH
CENTRAL ND THIS EVENING. STRONG WINDS AND A CHANCE OF SHOWERS CAN
BE EXPECTED IN THE SOUTHWEST AND SOUTH CENTRAL. THE THUNDERSTORMS
WILL MOVE NORTH INTO CANADA...BUT THE STRONG WINDS WILL CONTINUE
ACROSS THE STATE THROUGH FRIDAY AFTERNOON.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 7 PM CDT /6 PM MDT/ FRIDAY FOR
NDZ017>023-025-031>037-040>048-050-051.

FLASH FLOOD WATCH UNTIL 1 AM CDT /MIDNIGHT MDT/ FRIDAY FOR
NDZ001>005-009>013-017>019-021-031-032.

WIND ADVISORY UNTIL 7 PM CDT FRIDAY FOR NDZ001>005-009>013.

&&

TSW
Hazardous weather outlook, Jun 17, 6:12 AM CDT, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
612 AM CDT THU JUN 17 2010

NDZ001-002-009-010-181115-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-
612 AM CDT THU JUN 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING.
THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME
SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS
AFTERNOON.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS EXPECTED FRIDAY.

A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF
THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ017>019-021-031-032-181115-
MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-
612 AM CDT THU JUN 17 2010 /512 AM MDT THU JUN 17 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST NORTH
DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING.
THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME
SEVERE...TODAY THROUGH THIS EVENING.

BECOMING WINDY LATER THIS MORNING WITH A HIGH WIND WARNING IN
EFFECT FROM LATER THIS MORNING THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS EXPECTED FRIDAY.

A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF
THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ020-022-033>036-040>047-050-181115-
OLIVER-SHERIDAN-STARK-MORTON-BURLEIGH-KIDDER-SLOPE-HETTINGER-
GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-MCINTOSH-
612 AM CDT THU JUN 17 2010 /512 AM MDT THU JUN 17 2010/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME
SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS
MORNING WITH A HIGH WIND WARNING IN EFFECT FROM LATER THIS MORNING
THROUGH THE EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS EXPECTED FRIDAY.

A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF
THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ003>005-011>013-181115-
RENVILLE-BOTTINEAU-ROLETTE-WARD-MCHENRY-PIERCE-
612 AM CDT THU JUN 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A FLASH FLOOD WATCH CONTINUES TODAY THROUGH THIS EVENING.
THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME
SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS
AFTERNOON WITH A WIND ADVISORY IN EFFECT THIS AFTERNOON AND
EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS EXPECTED FRIDAY.

A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF
THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ023-025-037-048-051-181115-
WELLS-FOSTER-STUTSMAN-LA MOURE-DICKEY-
612 AM CDT THU JUN 17 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS LIKELY...SOME WITH HEAVY RAIN AND SOME
SEVERE...TODAY THROUGH THIS EVENING. BECOMING WINDY LATER THIS
AFTERNOON...AND A HIGH WIND WARNING IS IN EFFECT THIS AFTERNOON
AND EVENING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

STRONG WEST WINDS EXPECTED FRIDAY.

A CONTINUED UNSETTLED WEATHER PATTERN WITH THE CHANCE OF
THUNDERSTORMS IS IN THE FORECAST BEGINNING SATURDAY AFTERNOON
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

JV

In the hours before

Local storm report, Jun 17, 6:37 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BISMARCK ND
637 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0247 PM     TSTM WND GST     5 E MOFFIT              46.68N 100.19W
06/17/2010  M61.00 MPH       BURLEIGH           ND   MESONET

            LONG LAKE OBSERVATION SITE.

&&

PJA
Local storm report, Jun 17, 6:43 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
643 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     3 E CARRINGTON          47.45N 99.06W
06/17/2010                   FOSTER             ND   EMERGENCY MNGR

            STORAGE BUILDING BLOWN DOWN. POWER LINES DOWN FOR ONE
            HALF MILE TO THE WEST.

&&

PAYD
Local storm report, Jun 17, 6:45 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
645 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     TSTM WND DMG     4 ENE CARRINGTON        47.47N 99.05W
06/17/2010                   FOSTER             ND   EMERGENCY MNGR

            3 E AND ONE AND A HALF MILES NORTHEAST OF
            CARRINGTON...FARM HOUSE ROOF TAKEN OFF...ONE GARAGE
            DAMAGED.

&&

PAYD
Local storm report, Jun 17, 6:46 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
646 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0343 PM     TSTM WND DMG     4 ESE CARRINGTON        47.43N 99.05W
06/17/2010                   FOSTER             ND   EMERGENCY MNGR

            GRAIN BINS DAMAGED. 3 EAST AND 3 SOUTH OF CARRINGTON.

&&

PAYD
Local storm report, Jun 17, 6:48 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
648 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0344 PM     TSTM WND DMG     4 ESE CARRINGTON        47.43N 99.05W
06/17/2010                   FOSTER             ND   EMERGENCY MNGR

            ROOF OFF A FEED BUILDING. 3 EAST AND 1 AND A HALF SOUTH
            OF CARRINGTON.

&&

PAYD
Local storm report, Jun 17, 7:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
700 PM CDT THU JUN 17 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1155 AM     HAIL             CRYSTAL SPRINGS         46.88N 99.48W
06/17/2010  E1.00 INCH       KIDDER             ND   PUBLIC

            HAIL LASTED FOR 5 TO 6 MINUTES.

1235 PM     HAIL             4 SW WOODWORTH          47.10N 99.36W
06/17/2010  E1.00 INCH       STUTSMAN           ND   TRAINED SPOTTER

1250 PM     HAIL             6 N WOODWORTH           47.23N 99.30W
06/17/2010  E1.00 INCH       STUTSMAN           ND   TRAINED SPOTTER

0116 PM     HAIL             BARLOW                  47.57N 99.14W
06/17/2010  E0.88 INCH       FOSTER             ND   PUBLIC

0147 PM     HEAVY RAIN       ELGIN                   46.40N 101.85W
06/17/2010  M1.10 INCH       GRANT              ND   PUBLIC

            DURATION OF 45 MINUTES.

0206 PM     TSTM WND GST     BISMARCK                46.81N 100.78W
06/17/2010  M68.00 MPH       BURLEIGH           ND   ASOS

0210 PM     TSTM WND GST     2 NW BEULAH             47.28N 101.81W
06/17/2010  E60.00 MPH       MERCER             ND   CO-OP OBSERVER

0216 PM     HAIL             BEULAH                  47.26N 101.78W
06/17/2010  M0.88 INCH       MERCER             ND   EMERGENCY MNGR

0225 PM     HAIL             UNDERWOOD               47.46N 101.14W
06/17/2010  E0.88 INCH       MCLEAN             ND   LAW ENFORCEMENT

0231 PM     TORNADO          4 E NOONAN              48.89N 102.92W
06/17/2010                   BURKE              ND   LAW ENFORCEMENT

            FUNNEL CLOUD REPORTED WITH DEBRIS BEING KICKED UP ON
            GROUND 3 TO 5 MILES EAST OF HIGHWAY 40 NEAR NOONAN.

0240 PM     HAIL             11 SW MEDINA            46.78N 99.46W
06/17/2010  M1.50 INCH       KIDDER             ND   PUBLIC

            WINDS GUSTING TO 50 MPH.

0240 PM     TORNADO          5 NE NOONAN             48.94N 102.93W
06/17/2010                   BURKE              ND   LAW ENFORCEMENT

            TORNADO WITH DEBRIS VISIBLE ON THE GROUND.

0247 PM     TSTM WND GST     5 E MOFFIT              46.68N 100.19W
06/17/2010  M61.00 MPH       BURLEIGH           ND   MESONET

            LONG LAKE OBSERVATION SITE.

0255 PM     HAIL             MAX                     47.82N 101.30W
06/17/2010  M1.00 INCH       MCLEAN             ND   CO-OP OBSERVER

            WINDS EST 40-45 MPH. HEAVY RAIN

0302 PM     TORNADO          10 NW GACKLE            46.73N 99.29W
06/17/2010                   STUTSMAN           ND   LAW ENFORCEMENT

            RELAYED THROUGH STATE RADIO. CORRECTED PREVIOUS LSR FOR
            DIRECTION FROM GACKLE.

0330 PM     TORNADO          3 S FESSENDEN           47.61N 99.63W
06/17/2010                   WELLS              ND   PUBLIC

            GRAIN BIN BLOWN INTO FIELD. REPORT RELAYED BY MEDIA.

0335 PM     TORNADO          FESSENDEN               47.65N 99.63W
06/17/2010                   WELLS              ND   PUBLIC

            RAILROAD CROSSING ARM BROKEN.

0339 PM     TORNADO          ROLETTE                 48.66N 99.84W
06/17/2010                   ROLETTE            ND   PUBLIC

            RELAYED BY MEDIA.

0340 PM     TSTM WND GST     3 SE VELVA              48.03N 100.88W
06/17/2010  E70.00 MPH       MCHENRY            ND   LAW ENFORCEMENT

            SEMI OVERTURNED PARTIALLY BLOCKING TRAFFIC.

0341 PM     TSTM WND DMG     6 E LOGAN               48.15N 101.02W
06/17/2010                   WARD               ND   PUBLIC

            15 TO 20 FOOT PINE TREE UPROOTED...OTHER TREES DOWN AS
            WELL. REPORT RELAYED BY MEDIA.

0343 PM     TSTM WND DMG     4 ESE CARRINGTON        47.43N 99.05W
06/17/2010                   FOSTER             ND   EMERGENCY MNGR

            GRAIN BINS DAMAGED. 3 EAST AND 3 SOUTH OF CARRINGTON.

0344 PM     TSTM WND DMG     4 ESE CARRINGTON        47.43N 99.05W
06/17/2010                   FOSTER             ND   EMERGENCY MNGR

            ROOF OFF A FEED BUILDING. 3 EAST AND 1 AND A HALF SOUTH
            OF CARRINGTON.

0345 PM     TSTM WND DMG     3 E CARRINGTON          47.45N 99.06W
06/17/2010                   FOSTER             ND   EMERGENCY MNGR

            STORAGE BUILDING BLOWN DOWN. POWER LINES DOWN FOR ONE
            HALF MILE TO THE WEST.

0345 PM     TSTM WND DMG     4 ENE CARRINGTON        47.47N 99.05W
06/17/2010                   FOSTER             ND   EMERGENCY MNGR

            3 E AND ONE AND A HALF MILES NORTHEAST OF
            CARRINGTON...FARM HOUSE ROOF TAKEN OFF...ONE GARAGE
            DAMAGED.

0355 PM     TSTM WND GST     10 S MINOT              48.09N 101.30W
06/17/2010  E75.00 MPH       WARD               ND   PUBLIC

            1.87 INCHES OF RAIN.

0402 PM     TORNADO          20 NNW JAMESTOWN        47.18N 98.87W
06/17/2010                   STUTSMAN           ND   LAW ENFORCEMENT

            BRIEF TOUCHDOWN.

0406 PM     HAIL             3 W MCHENRY             47.58N 98.66W
06/17/2010  M1.00 INCH       FOSTER             ND   CO-OP OBSERVER

            WIND GUST TO 60 MPH. BRIEF RAIN 0.43 INCHES.

0427 PM     FLASH FLOOD      1 SW MINOT              48.22N 101.31W
06/17/2010                   WARD               ND   LAW ENFORCEMENT

            WATER OVER ROAD 1 W HIGHWAY 83 ON 107TH AVE.

0435 PM     FLASH FLOOD      5 S MINOT               48.16N 101.30W
06/17/2010                   WARD               ND   AMATEUR RADIO

            WATER OVER ROAD FLOWING RAPIDLY GETTING DEEP.

0447 PM     FLASH FLOOD      7 S MINOT               48.13N 101.30W
06/17/2010                   WARD               ND   AMATEUR RADIO

            HWY 83 SOUTHBOUND UNDER WATER. MOST OTHER ROADS ARE UNDER
            WATER.

0510 PM     FLASH FLOOD      MINOT                   48.23N 101.30W
06/17/2010                   WARD               ND   PUBLIC

            1 FOOT OF WATER ON BURDICK EXPRESSWAY. WATER OVER CAR
            TIRES EAST CENTRAL MINOT. REPORT RELAYED BY MEDIA.
            CORRECTED FOR TIME.

0517 PM     FLASH FLOOD      MINOT                   48.23N 101.30W
06/17/2010                   WARD               ND   PUBLIC

            MAGIC CITY MINOT HIGH SCHOOL CAMPUS IS FLOODING CORRECTED
            FOR TIME. REPORT RELAYED BY MEDIA.

&&

PAYD

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 12:39 PM CDTRiver Flood WarningBISWard22 hr
Jun 18, 4:22 PM CDTAreal Flood AdvisoryBISGolden Valley23 hr

Nearby

River Flood Warnings in North Dakota, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.